I am 32 years old and have been diagnosed with a mild case of UC last February. Since then, I have taken asacol, but because it gave me headaches, the doctor began prescribing me Pentasa 250mg - been doing well ever since, but I find that I have excessive gas when I am on the medication. It is a bit of an embarassment for me because the noise can be very loud and the smell is extremely bad. I have been spending some time with this man, but am embarassed by the noise when I go to the restroom. My bm's are very explosive, especially when I am flaring.
Is there any way to lessen the bloating and the gas? Does anybody else have a problem with the extremely bad gas smell? What is this caused by??
Also, when I am in a flare, I find that it is very difficult for me to hold (?) the stool (if that makes any sense). In other words, when I have a bowel movement, it cannot wait, I have to run to the restroom. Sometimes, it makes me want to cry because I cannot hold it and it just comes out even before I can reach the bathroom.
Does anybody have this problem?
I've tried speaking to my doctor, but he doesn't say very much about it. He is mainly only concerned about the number of flares I get.
Edited to add a title to your post
Post Edited By Moderator (Red_34) : 7/20/2009 7:20:32 PM (GMT-6)